# SDR DXTA200702031

- Difficulty date: March 16, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 7,403 hours, 4,512 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSEGEAR MAKES OCCASIONAL BUMPING NOISE IN FLIGHT.COMPLIED WITH GEAR BUMP TROUBLESHOOTING PER C750 MM 32-30-00.  ALL CLEARANCES AND OPERATIONAL CHECKS TEST GOOD.
